# SDR SWAA2022100552079

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 67,786 hours, 40,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE PATH LIGHTING AT ROW 8 IS COMING UP / [01] RESECURED FLOOR PATH LIGHTING REF MM 25-27-31
